# SDR CALA2025101309921

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 82,234 hours, 34,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRPLANE HAD CHEMICAL ODOR UPON CREW ARRIVAL CAPTAIN WINDOW WILL NOT CLOSE NOW CLOSED CAP SLIDING WINDOW IAW AMM 56-12-00/001 CONFIG 00. UPON ARRIVAL CREW SAID ODOR WAS NOT PRESENT ANYMORE. TURNED ON APU & RAN PACKS AND CONDITION REMAINED THE SAME.
